My son was diagnosed with OCD, ADHD and Tourette Syndrome three years ago. I took him to a Psychologist, and two different Psychiatrists. Both Psychiatrists agreed with the medications he was put on: Zoloft (100mg), Colonodine (? I don't remember the mg), and Straterra (80 mg). He was on this medication for over a year and had become very emotional, depressed, tired all of the time, and in general was just not happy at all. He no longer had the majority of his tics and said he didn't have any "bad thoughts" anymore, but the good traits he possessed also were gone. He didn't seem like the same child. I decided to take him off of his medication about 6 months ago. At first he was feeling much better and didn't have many tics and wasn't having any intrusive thoughts. He seemed to be doing fine, but about a month ago, he started having new tics that are very noticeable that involve raising his arms, making vocal noises and blinking & rolling his eyes a lot! I see him becoming so physically and mentally tired, and I feel helpless because I don't know what to do. It will be a couple of weeks until he can be put on meds again. He has shared with me also that he is having intrusive thoughts that include him causing my death in a violent manner. He feels terrible about the thoughts and told me that when he gets these thoughts or visions in his head, he has to come and give me a hug. I noticed today, that he is hugging me more and more each day. He is starting school in 3 weeks and I am scared to send him. He has already had a terrible time socially when he has been on medication in the past, I can't imagine how things will be for him without medication. The only thing I can do at this point is to have him get back on medication, but I was hoping that I could find other parents that have been through this, or anything relating to my situation. I would appreciate any and all information anybody may have to offer regarding my son's condition. Thank You!